Follow
Dr. P. Tamilalagan
Dr. P. Tamilalagan
Assistant Professor, Dept. of Mathematics, School of Engineering, Amrita Vishwa Vidyapeetham
Verified email at cb.amrita.edu - Homepage
Title
Cited by
Cited by
Year
Approximate controllability of a class of fractional neutral stochastic integro-differential inclusions with infinite delay by using Mainardi’s function
P Balasubramaniam, P Tamilalagan
Applied Mathematics and Computation 256, 232-246, 2015
912015
The solvability and optimal controls for impulsive fractional stochastic integro-differential equations via resolvent operators
P Balasubramaniam, P Tamilalagan
Journal of Optimization Theory and Applications 174 (1), 139-155, 2017
502017
Approximate controllability of fractional stochastic differential equations driven by mixed fractional Brownian motion via resolvent operators
P Tamilalagan, P Balasubramaniam
International Journal of Control 90 (8), 1713-1727, 2017
432017
Bifurcation analysis of HIV infection model with antibody and cytotoxic T‐lymphocyte immune responses and Beddington–DeAngelis functional response
P Balasubramaniam, P Tamilalagan, M Prakash
Mathematical Methods in the Applied Sciences 38 (7), 1330-1341, 2015
272015
Local and global existence of mild solution for impulsive fractional stochastic differential equations
P Balasubramaniam, N Kumaresan, K Ratnavelu, P Tamilalagan
Bulletin of the Malaysian Mathematical Sciences Society 38 (2), 867-884, 2015
252015
Moment stability via resolvent operators of fractional stochastic differential inclusions driven by fractional Brownian motion
P Tamilalagan, P Balasubramaniam
Applied Mathematics and Computation 305, 299-307, 2017
232017
The solvability and optimal controls for fractional stochastic differential equations driven by Poisson jumps via resolvent operators
P Tamilalagan, P Balasubramaniam
Applied Mathematics & Optimization 77 (3), 443-462, 2018
202018
Dynamics of fractional order HIV infection model with antibody and cytotoxic T-lymphocyte immune responses
P Tamilalagan, S Karthiga, P Manivannan
Journal of Computational and Applied Mathematics 382, 113064, 2021
92021
Stability and Hopf bifurcation analysis of immune response delayed HIV type 1 infection model with two target cells
P Balasubramaniam, M Prakash, P Tamilalagan
Mathematical Methods in the Applied Sciences 38 (17), 3653-3669, 2015
42015
Existence Result for Semilinear Fractional Stochastic Evolution Inclusions Driven by Poisson Jumps
P Tamilalagan, P Balasubramaniam
Mathematical Analysis and its Applications, 477-487, 2015
42015
A SEIRUC mathematical model for transmission dynamics of COVID-19
P Tamilalagan, B Krithika, P Manivannan
arXiv preprint arXiv:2106.08327, 2021
2021
Controllability of Single-valued and Multivalued Fractional Stochastic Differential Equations
P Tamilalagan, P Balasubramaniam
Mathematical Techniques of Fractional Order Systems, 185-228, 2018
2018
Brownian Motion: Elements, Dynamics and Applications
PB P. Tamilalagan
ISBN: 978-1-63483-704-0, 2015
2015
Studies on existence and controllability of fractional stochastic differential equations and inclusions
P Tamilalagan
Dindigul, 0
The system can't perform the operation now. Try again later.
Articles 1–14